# SDR SIMA20170207005

- Difficulty date: February 7, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 33,539 hours, 28,495 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 14540853407
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SKIN LOWER AFT CORNER GOUGED ON INTERNAL SIDE. ACCOMPLISHED REPAIR OF PASSENGER DOOR SKIN LOWER AFT CORNER INTERNAL SIDE IAW ERS-EM-52MR-705. SEE TASKS AND WIPS FOR DETAILS.
